Volume 16, Number 6

Articles in the Issue:

Regular Articles:
 
Kang Feng
The Calculus Of Generating Functions And The Formal Energy For Hamiltonian Algorithms.
J. Comp. Math., 16 (1998), pp. 481-498. Abstract
 

Full Article
   
Xian-biao Wang and Wei Lin
ID-Wavelets Method For Hammerstein Integral Equations.
J. Comp. Math., 16 (1998), pp. 499-508. Abstract
 

Full Article
   
Francisco Perez Acosta
On A Theorem Of Bernstein And Its Applications To Weighted Minimax Series.
J. Comp. Math., 16 (1998), pp. 509-520. Abstract
 

Full Article
     
Qin Lin and Xiao-qi Liu
Global Superconvergence Estimates Of Finite Element Method For Schrödinger Equation.
J. Comp. Math., 16 (1998), pp. 521-526. Abstract
 

Full Article
     
Zhong-zhi Bai and Tin-zhu Huang
On The Convergence Of The Relaxation Methods For Positive Definite Linear Systems.
J. Comp. Math., 16 (1998), pp. 527-538. Abstract
 

Full Article
     
Zhi-hao Cao
Total Generalized Minimum Backward Error Algorithm For Solving Nonsymmetric Linear Systems.
J. Comp. Math., 16 (1998), pp. 539-550. Abstract
 

Full Article
     
Guan-quan Zhang and Xue-li Dou
Potential Inversion Problems For Coupled System Of Downgoing And Upcoming One-Way Wave Equations.
J. Comp. Math., 16 (1998), pp. 551-560. Abstract
 

Full Article
     
Wei-jun Tang, Hong-yuan Fu and Long-jun Shen
On The Coupling Of Boundary Integral And Finite Element Methods For Signorini Problems.
J. Comp. Math., 16 (1998), pp. 561-570. Abstract
 

Full Article
     
Hui Feng and Long-jun Shen
Long Time Asymptotic Behavior Of Solution Of Difference Scheme For A Semilinear Parabolic Equation (II).
J. Comp. Math., 16 (1998), pp. 571-576. Abstract
 

Full Article